# SDR IPXA10659546

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 5610 · Flight Compartment Windows
- Part: Crank Assy
- Condition: Binding
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW CRANK BINDING TOWARD CLOSE.  ADJUSTED THE L2 WINDOW IAW MM 56-11-02-5. OPS GOOD.
